Open Access
Translator Disclaimer
December 2013 Generalizations of the Farkas identity for modulus 4 and 7
Kazuhide Matsuda
Proc. Japan Acad. Ser. A Math. Sci. 89(10): 129-132 (December 2013). DOI: 10.3792/pjaa.89.129

Abstract

In this paper, we express the generating functions of the partion numbers of certain kinds by theta constants with rational characteristics. Our result is the generalizations of the result of Farkas~[1] for modulus 4 and 7.

Citation

Download Citation

Kazuhide Matsuda. "Generalizations of the Farkas identity for modulus 4 and 7." Proc. Japan Acad. Ser. A Math. Sci. 89 (10) 129 - 132, December 2013. https://doi.org/10.3792/pjaa.89.129

Information

Published: December 2013
First available in Project Euclid: 2 December 2013

zbMATH: 1286.11160
MathSciNet: MR3161533
Digital Object Identifier: 10.3792/pjaa.89.129

Subjects:
Primary: 11P82

Keywords: partion , rational characteristic , Theta functions

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.89 • No. 10 • December 2013
Back to Top